Jump to content
Important Survey - Please Participate ×

How to prolong the excretion times of Klonopin (or benzos in general)


[ri...]

Recommended Posts

Since a few years ago i'm taking my dosage before sleep because i can't tolerate the daytime drowsiness since i suffer from Chronic Fatigue too (which im guessing is caused by Klonopin itself). I read some time ago a post of a person that was prescribed a medication to help the drug excretion to avoid interdose withdrawal, i lost this post for some reason and could never find it again. Is there anyone acknowledged in this matter? Anyone tried or knows about these types of medication? I'm planning to propose this to my pshychiatrist because the interdose anxiety and trembling sometimes is too much!.
Link to comment
Share on other sites

PPI's slow the 1/2 life but I would highly suggest not starting one mid-taper as it will also raise the levels in your blood.  I made the mistake of stopping a PPI mid-taper and my volumes fell and it threw me into a bad wave. Started taking it again and things went back to normal.  Have you thought about crossing over to a benzo with a longer 1/2 life?
Link to comment
Share on other sites

Thank you, i did my research and in fact i took nexium for a few days a few weeks ago for my stomach, didn't know about this effect, probably i felt it and didn't even noticed since i have lots of mood wings. I did a bit of research and it seems like it not only increases the half life but increases the plasma concentration, so im not sure if its a good idea, i took the nexium yesterday and it seems that it has increased the effect now that im aware of it, or maybe its a placebo, not sure i think ill see at night when i start feeling the withdrawal from klonopin, nexium (esomeprazole) is supposed to increase the half life to almost 40%. It's possible too that i have to lower the klonopin a bit more. So verall good news but we'll see. Also yes it seems like PPI's, brings they're own problems, but i think Klonopin's are ay worse in general.
Link to comment
Share on other sites

Thank you, i did my research and in fact i took nexium for a few days a few weeks ago for my stomach, didn't know about this effect, probably i felt it and didn't even noticed since i have lots of mood wings. I did a bit of research and it seems like it not only increases the half life but increases the plasma concentration, so im not sure if its a good idea, i took the nexium yesterday and it seems that it has increased the effect now that im aware of it, or maybe its a placebo, not sure i think ill see at night when i start feeling the withdrawal from klonopin, nexium (esomeprazole) is supposed to increase the half life to almost 40%. It's possible too that i have to lower the klonopin a bit more. So verall good news but we'll see. Also yes it seems like PPI's, brings they're own problems, but i think Klonopin's are ay worse in general.

 

Don't go on and off of the PPI during your taper.  I would just stay away from it until you are all done. Just use some good ole Tums for occational heartburn.  Good luck.

Link to comment
Share on other sites

PPIs are nasty drugs: I took one in the past (misdiagnosed with acid reflux while mine was bile reflux) and ended up with small intestine bacterial overgrowth. It lowers your stomach pH and allows bacteria to proliferate in the wrong place.
Link to comment
Share on other sites

×
×
  • Create New...